Analytic criterion for linear convexity of Hartogs domains with smooth boundary in $H^2$
AbstractWe establish a criterion of the local linear convexity of sets in the two-dimensional quaternion space $H^2$, that are similar to the bounded Hartogs domains with smooth boundaries in the two-dimensional complex space $C^2$.
How to Cite
Osipchuk, T. M., and M. V. Tkachuk. “Analytic Criterion for Linear Convexity of Hartogs Domains With Smooth Boundary in $H^2$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 2, Feb. 2011, pp. 226-3, https://umj.imath.kiev.ua/index.php/umj/article/view/2713.